# SDR SIMA2011312014

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: DE037
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3803 THE FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY MEGAPHONE IS NOT OPERATIONAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLIGHT ATTENDANT EMERGENCY MEGAPHONE IAW AMM CHAPT 25-61-14.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
